# SDR 2009F00098

- Difficulty date: October 26, 2009
- Submitted: October 26, 2009
- Operation: General aviation
- Aircraft: N651RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000072
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bushing
- Part number: 14G0311203
- Condition: Cracked
- Location: Thrust Reverser
- Component: Thrust Reverser
- Component part number: 15G0002013
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROBLEM FOUND ON THRUST REVERSER.  UPON PRELIMINARY INSPECTION IT WAS DISCOVERED THAT THE FWD HINGE BUSHING WAS CRACKED ACROSS THE SHOULDER AND AROUND THE TRANSITION FROM THE RADIAL TO THE FLANGE ON THE OUTSIDE OF THE BUSHING. PHOTOGRAPHS OF THE BUSHING ARE ON FILE AT THE REPAIR STATION.  THIS IS THE FIRST FINDING OF THIS TYPE BY THIS REPAIR STATION.
